# SDR 2009FA0000645

- Difficulty date: December 24, 2008
- Submitted: July 22, 2009
- Operation: General aviation
- Aircraft: N61423
- Make and model: Cessna A185F
- Aircraft serial: 18504180
- Aircraft time: 11,333 hours
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Alternator
- Part number: DOFF10300BR
- Part serial: H125268
- Condition: Inoperative
- Location: Engine
- Part time: 65 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR WOULD POP THE FIELD C/B.
